# SDR 97FDEA00175

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593530
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0169 005, CRACK IN FRAME AT BS 640, RBL 13, WL 154.  *S/D*  REPAIRED CRACKED FRAME IAW FED-EX SRM 53-10-4.
